Követés
pascal auscher
pascal auscher
professeur de mathématiques, Université Paris-Saclay
E-mail megerősítve itt: universite-paris-saclay.fr
Cím
Hivatkozott rá
Hivatkozott rá
Év
The Solution of the Kato Square Root Problem for Second Order Elliptic Operators on Rn
P Auscher, S Hofmann, M Lacey, A McIntosh, P Tchamitchian
Annals of mathematics, 633-654, 2002
3752002
On Necessary and Sufficient Conditions for -Estimates of Riesz Transforms Associated to Elliptic Operators on and Related Estimates
P Auscher
American Mathematical Soc., 2007
3112007
Square root problem for divergence operators and related topics
P Auscher, P Tchamitchian
Société mathématique de France, 1998
3041998
Local sine and cosine bases of Coifman and Meyer
P Auscher, G Weiss, MV Wickerhauser
Wavelets—A Tutorial, 237-256, 2012
2862012
Riesz transform on manifolds and heat kernel regularity
P Auscher, T Coulhon, XT Duong, S Hofmann
Annales scientifiques de l'Ecole normale supérieure 37 (6), 911-957, 2004
2432004
Hardy spaces of differential forms on Riemannian manifolds
P Auscher, A McIntosh, E Russ
Journal of Geometric Analysis 18 (1), 192-248, 2008
2052008
Boundedness of Banach space valued singular integral operators and Hardy spaces
P Auscher, XT Duong, A McIntosh
Unpublished preprint 3 (5), 2005
1752005
Weighted norm inequalities, off-diagonal estimates and elliptic operators. Part I: General operator theory and weights
P Auscher, JM Martell
Advances in Mathematics 212 (1), 225-276, 2007
1512007
Carleson measures, trees, extrapolation, and T (b) theorems
P Auscher, S Hofmann, C Muscalu, T Tao, C Thiele
Publicacions matematiques, 257-325, 2002
1312002
Regularity theorems and heat kernel for elliptic operators
P Auscher
Journal of the London Mathematical Society 54 (2), 284-296, 1996
1281996
Solution of two problems on wavelets
P Auscher
The Journal of Geometric Analysis 5 (2), 181-236, 1995
1281995
Hardy spaces and divergence operators on strongly Lipschitz domains of Rn
P Auscher, E Russ
Journal of Functional Analysis 201 (1), 148-184, 2003
1172003
Maximal inequalities and Riesz transform estimates on spaces for Schrödinger operators with nonnegative potentials
P Auscher, B Ben Ali
Annales de l'institut Fourier 57 (6), 1975-2013, 2007
1112007
Holomorphic functional calculi of operators, quadratic estimates and interpolation
P Auscher, A McIntosh, A Nahmod
Indiana University Mathematics Journal, 375-403, 1997
1071997
Analyticity of layer potentials and L2 solvability of boundary value problems for divergence form elliptic equations with complex L∞ coefficients
MA Alfonseca, P Auscher, A Axelsson, S Hofmann, S Kim
Advances in Mathematics 226 (5), 4533-4606, 2011
1062011
Wavelet bases for L^ 2 (R) with rational dilation factor
P Auscher
Wavelets and their applications, 439-451, 1992
1031992
Heat kernels of second order complex elliptic operators and applications
P Auscher, A McIntosh, P Tchamitchian
journal of functional analysis 152 (1), 22-73, 1998
1021998
The Kato square root problem for higher order elliptic operators and systems on
P Auscher, S Hofmann, A McIntosh, P Tchamitchian
Journal of Evolution Equations 1 (4), 361-385, 2001
1012001
Weighted maximal regularity estimates and solvability of nonsmooth elliptic systems, II
P Auscher, A Rosén
Analysis & PDE 5 (5), 983-1061, 2012
952012
Observations on W1. p Estimates for Divergence Elliptic Equations with VMO Coefficients
P Auscher, M Qafsaoui
Bollettino della Unione Matematica Italiana-B, 487-510, 2002
912002
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20